Translator Disclaimer
June 2010 On the zeros of solutions of a class of second order linear differential equations
Jin Tu, Xiang-Dong Yang
Kodai Math. J. 33(2): 251-266 (June 2010). DOI: 10.2996/kmj/1278076341

Abstract

In this paper, we investigate the exponent of convergence of the zero-sequence of solutions of the second order linear differential equation

$$f''+\left(\sum_{j=1}^{l}Q_j(z)e^{P_j(z)}\right)f=0,$$

where Pj (z) (j= 1,2, ..., l ≥ 3) are polynomials of degree n ≥ 1, Qj (z) are entire functions of order less than n, and obtain some results which improve and generalize the previous results in [8, 9, 13].

Citation

Download Citation

Jin Tu. Xiang-Dong Yang. "On the zeros of solutions of a class of second order linear differential equations." Kodai Math. J. 33 (2) 251 - 266, June 2010. https://doi.org/10.2996/kmj/1278076341

Information

Published: June 2010
First available in Project Euclid: 2 July 2010

zbMATH: 1203.30033
MathSciNet: MR2681539
Digital Object Identifier: 10.2996/kmj/1278076341

Rights: Copyright © 2010 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.33 • No. 2 • June 2010
Back to Top